Title: Mixed Problem with an Integral Two-Space-Variables condition for a Third Order Parabolic Equation
Author(s): Oussaeif Taki Eddine, Bouziani Abdelfatah
Pages: 98-117
Cite as:
Oussaeif Taki Eddine, Bouziani Abdelfatah, Mixed Problem with an Integral Two-Space-Variables condition for a Third Order Parabolic Equation, Int. J. Anal. Appl., 12 (2) (2016), 98-117.

Abstract


This paper is concerned with the existence and uniqueness of a strong solution to a mixed problem which combine Dirichlet and integral two space variables conditions for a third order linear parabolic equation. The proof uses a functional analysis method presented, which it is based on an energy inequality and the density of the range of the operator generated by the problem.

Full Text: PDF

 

References


  1. A. Bouziani and N.-E. Benouar, Mixed problem with integral conditions for a third order parabolic equation, Kobe J. Math. 15 (1998), no. 1, 47–58.

  2. N.E. Benouar and N.I. Yurchuk, Mixed problem with an integral condition for parabolic equations with the Bessel operator, Differentsial’nye Uravneniya, 27 (1991), 2094-2098.

  3. A. Bouziani, Mixed problem for certain nonclassical equations with a small parameter, Bulletin de la Classe des Sciences, Acad´ emie Royale de Belgique, 5 (1994), 389-400.

  4. A. Bouziani, Solution forte d’un probl` eme de transmission parabolique-hyperbolique pour une structure pluride- mensionnelle, Bulletin de la Classe des Sciences, Acad´ emie Royale de Belgique, 7 (1996), 369-386.

  5. A. Bouziani, Mixed problem with integral conditions for a certain parabolic equation, J. of Appl. Math. and Stoch. Anal. 9 (1996), 323-330.

  6. A. Bouziani, Mixed problem with nonlocal condition for certain pluriparabolic equations, Hiroshima Math. J. 27 (1997), 373-390.

  7. A. Bouziani and N.E. Benouar, Probl` eme mixte avec conditions int´ egrales pour une classe d’´ equations paraboliques, Comptes Rendus de l’Acad´ emie des Sciences, Paris t.321, S´ erie I, (1995), 1177-1182.

  8. A. Bouziani and N.E. Benouar, Probl` emes aux limites pour use classe d’´ equations de type non classique pour use structure pluri-dimensionnelle, Bull. of the Polish Acad. of Sciences- Mathematics 43,(1995), 317-328.

  9. B. Cahlon, D.M. Kulkarni and P.Shi, Stewise stability for the heat equation with a nonlocal constraint, SIAM l. Nurner. Anal., 32 (1995), 571-593.

  10. J. R. Cannon, The solution of the heat equation subject to the specification of energy, Quart. Appl. Math. 21 (1963), 155–160.

  11. J. R. Cannon, S. P´ erez Esteva, and J. van der Hoek, A Galerkin procedure for the diffusionequation subject to the specification of mass, SIAM J., Numer. Anal. 24 (1987), no. 3, 499–515.

  12. J.R. Cannon and J. Van der Hoek, The existence and the continuous dependence for the solution of the heat equation subject to the specification of energy, Boll. Uni. Math. Ital. Suppl. 1 (1981), 253-282.

  13. J.R. Cannon and J. Van der Hoek, An implicit finite difference scheme for the diffusion of mass in a portion of the domain, Numer. Solutions of PDEs (ed. by J. Noye), North-Holland, Amsterdam (1982), 527 539.

  14. L. Garding, , Cauchy’s Problem for Hyperbolic Equations, Univ. of Chicago Lecture Notes 1957.

  15. N.I. Ionkin, Solution of boundary value problem in heat conduction theory with nonlocl boundary conditions, Differentsial’nye Uravneniya, 13 (1977), 294-304.

  16. S. Jones, B. Jumarhon, S. McKee, and J.A.Scott, A mathematical model of biosensor, J. Eng. Math. 30 (1996), 312-337.

  17. B. Jumarhon, and S. McKee, On the heat equation with nonlinear and nonlocal boundary conditions, J. Math. Anal. Appl. 190 (1995), 806-820.

  18. B. Jumarhon, and S. McKee, Product integration methods for solving a system of nonlinear Volterra integral equations, J. Comput. Appl. Math. 69 (1996), 285-301.

  19. N.I. Kamynin, A boundary value problem in the theory of the heat conduction with non-classical boundary condition, Th. Vychisl. Mat. Mat. Fiz. 43 (1964),1006-1024.

  20. K. Rektorys, Variational Methods in Mathematics, Sciences and Engineering, 2nd ed., Dordrecht, Boston, Reidel 1979.

  21. P. Shi, Weak solution to an evolution problem with a nonlocal constraint, SIAM. J. Math. Anal. 24 (1993), 46-58.

  22. N.I. Yurchuk, Mixed problem with an integral condition for certain parabolic equations, Differentsial’nye Uravneniya 22 (1986), 2117-2126.

  23. G. W. Batten, Jr., Second order correct boundary conditions of the numerical solution of the mixed boundary problem for parabolic equations, Math. Compt., 17 (1963), 405–413.

  24. N.I. Yurchuk, Mixed problems for linearized Kortweg-de-Vries equations degenerating in time into parabolic equa- tion, Soviet Math., 33 (1986), 435-437.

  25. A.A. Samarskii, Some problems in differential equations theory, Differents. Uravn. 16 (1980), 1925-1935.